Vol. 104, No. 2, 1983

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The Jacobson descent theorem

David J. Winter

Vol. 104 (1983), No. 2, 495–496
Abstract

A direct proof of the Jacobson Descent Theorem is given and used to prove the Jacobson-Bourbaki Correspondence Theorem.

Mathematical Subject Classification 2000
Primary: 16A65, 16A65
Secondary: 15A03
Milestones
Received: 8 May 1981
Published: 1 February 1983
Authors
David J. Winter